Doctor insights on:
Plan B Twice In Two Weeks
No: Plan b is designed to force your period earlier than expected. Taking it twice in two weeks is likely to really change your cycle for the next month or so. I would also recommend taking a pregnancy test in the next couple of weeks just to make sure it worked! if your irregular bleeding persists for more than one or two months, you should see your doctor. ...Read moreSee 1 more doctor answer
I took plan b twice in two weeks. I'm noticing that my boobs are bigger but not painful. Is this from plan b? Period isn't due for another week.
Breast enlargement: Breast enlargement can be due to the fluid retention associated wit progestins such as Plan B and can also be due to weight gain. If you had to use Plan B twice in 2 weeks, you need to look into a more reliable method of contraception. You are having too many emergencies. ...Read more
I took plan b twice in two weeks. I took one last monday & this monday. Will that make my period come later than usual? i should get my period on 9th
I took Plan B twice in two weeks about a month ago. I was supposed to start my period two weeks ago. Pregnancy tests are negative Is something wrong?
PlanB: Nothing is wrong. Plan B can delay your period for weeks ...Read more
Yes: Yes, it's ok to take it twice in 2 weeks, but Plan B should not be used or considered as a form of birth control. If you're using it frequently, i would recommend seeing your doctor/ob/gyn to get an rx for birth control, iud, etc. For more effective contraception. And, as always, use a condom. ...Read moreSee 1 more doctor answer
I took the Plan B pill twice in two weeks. My period came yesterday which is about 2 days early, lots of cramping and only dark spotting. Is this ok?
No not OK: Plan b pills ( morning after ) are not contraceptives has specific use misuse may damage your body , now see your doctor for long term plans with various methods, and protect your health ...Read more
I took the plan b pill twice about 2 weeks from each other, I have bled after each pill. After the 2nd one I am bleeding pretty heavy. Is my body ok?
You are ok....BUT: Irregular bleeding after taking plan B is actually fairly common. Between 10 - 20 percent of all women who take emergency contraception will have some irregular bleeding. The bleeding after emergency contraception is rarely serious and almost always resolves within the month. It should not be used in place of regular contraception. You need to see your doctor for birth control! ...Read more
Is it normal to have dark spotting followed by cramping and then my period a few days after taking plan b? I took the Plan B pill twice in 2 weeks.
If you are needing : Plan b twice in 2 weeks - then you really need to look into a good form of baseline protection. Potential side effects w plan b: tender breasts; menstrual flow changes (spotting, bleeding, early or late period); loose stools; dizziness; headache; nausea/ vomiting; abdominal pain / cramping or fatigue. For chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. ...Read more
Will Plan B work twice a week? Had two big accidents! help! i'm starting birth control pills once i get my period.
Is it bad to take Plan B twice? I had unprotected sex 2 weeks ago and took Plan B within 72 hours after. I got my period normally after. I had unprotected sex again and took Plan B a couple of hours later.
Taking : Taking Plan B twice is allowable. Nothing bad will happen to you from taking it twice. There are many birth control options now, including oral tablets as you know and also the Mirena iud that can protect against pregnancy, but only a condom will prevent infections, so please be cautious. ...Read more
- Talk to a doctor live online for free
- Took plan b twice in two weeks
- Taking plan b twice in one week
- Can you take plan b twice in one week?
- Ask a doctor a question free online
- Plan b twice in one week
- Took plan b twice in a week
- Plan b twice in a week
- Taking plan b twice in one month
- Talk to a gynecologist online for free